| Catalog Number |
80237 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, an image sample was provided for review.The investigation of the reported event is currently underway.D2b (mcw; dqx) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy and atherectomy procedure using the rotarex device.During the procedure, it was reported that the guidewire was separated, leaving a fragment retained in the patient.All devices were subsequently removed, resulting in loss of access.The issue occurred after a single pass.There was no reported patient injury.